# SDR DJSR20160210

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: General aviation
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 19,220 hours, 15,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, SMELLED A SUSPICIOUS ODOR AND THERE WAS A LIGHT HAZE.  PERFORMED FULL FUNCTIONAL TESTS PF AIRCRAFT'S LIGHTING SYSTEMS, AVIONICS AND INTERIOR ELECTRICAL SYSTEMS.  RAN ENGINES WHILE TESTING PRESSURIZATION, HEATING ENVIROMENTAL OPERATION.  NO FOREIGN ODORS OR SMOKE VISIBLE.
